RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Robinson, B J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:90

http://www.mathnet.ru/eng/person110579
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1971
1. B. J. Robinson, “Studies on the Fischer indole synthesis”, Usp. Khim., 40:8 (1971),  1434–1478  mathnet; Chem. Rev., 69:2 (1969), 227–250

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021